[an error occurred while processing this directive]

Publikace ÚTF

The global existence, uniqueness and C^1-regularity of geodesics in nonexpanding impulsive gravitational waves

Podolský, J.; Sämann, C.; Steinbauer R.; Švarc, R.

We study geodesics in the complete family of nonexpanding impulsive gravitational waves propagating in spaces of constant curvature, that is Minkowski, de Sitter and anti-de Sitter universes. Employing the continuous form of the metric we prove the existence and uniqueness of continuously differentiable geodesics (in the sense of Filippov) and use a C^1-matching procedure to explicitly derive their form.
typ:article
journal:Class. Quantum Grav.
volume:32
nr:2
pages:025003
year:2015
month:1
pacs:04.20.Jb, 02.30.Hq
eprint:arXiv:1409.1782
odkaz:
grant:Centrum Alberta Einsteina pro gravitaci a astrofyziku, GAČR 14-37086G, 2014-2018
files:
cqg_32_2_025003.pdf (471.59 kB)
[an error occurred while processing this directive] [an error occurred while processing this directive]